| Model Number |
2120 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cassette sensor was found to be defective during testing.There was no patient involvement associated with this event, and no patient harm was reported.
Additional Manufacturer Narrative
The root cause investigation analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.